
Rexidol Forte Paracetamol 500mg/65mg Tablet By 10's
- For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.
- Each tablet contains 500mg of Paracetamol and 65mg of Caffeine.
- Caffeine is claimed to enhance the efficacy of paracetamol.
- May be taken with or without food.
$1.06
Rexidol Forte Paracetamol 500mg/65mg Tablet By 10's—
$1.06
Rexidol Forte Paracetamol 500mg/65mg Tablet By 10's
- For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.
- Each tablet contains 500mg of Paracetamol and 65mg of Caffeine.
- Caffeine is claimed to enhance the efficacy of paracetamol.
- May be taken with or without food.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.
- Each tablet contains 500mg of Paracetamol and 65mg of Caffeine.
- Caffeine is claimed to enhance the efficacy of paracetamol.
- May be taken with or without food.












